# SDR 96ZZZX1536

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6611C
- Make and model: Cessna T210N
- Aircraft serial: 21063930
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: F3FF10300AA
- Condition: Warning Light
- Location: Dc System
- Component: Ford
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOW VOTLAGE LIGHT WITH FULL LOAD.  (PROP ICE, PITOT HEAT).  AIRCRAFT LANDED.  MECHANIC INSPECTED ALTERNATOR ATTACHMENTS, WIRING, AND BELT TENSION.  NO DISCREPANCIES WERE NOTED.  AIRCRAFT WAS TEST RUN ON THE GROUND AT SEVERAL POWER SETTINGS AND VARIOUS LOADS.  MECHANIC COULD NOT DUPLICATE PROBLEM AND RETURNED ACFT TO SERVICE.
